# SDR 04FDEA03339

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND AT LT WING FIX L/E NR 6 SLAT TRACK RIB WITH SEVERAL WEAR.  REPLACE RIB PER SRM 51-33-01 PAGE 34/47.  REPLACED P/N:  ARB 1188-1 QTY: 8  ARB 1141-1 QTY: 1  ARB 1143-503 QTY:1  ARB 1147-503 QTY:1.
